# SDR 02FDEA00778

- Difficulty date: October 29, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 35,302 hours, 16,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NOSE LAND GEAR WHEEL WELL BULKHEAD AT LEFT TOP CORNER NEAR FRAME 16.  R&R SKIN PER EA 6-5340-66864.
